APPLIED MATHEMATICS
A JOURNAL OF CHINESE UNIVERSITIES
Volume 34, Series B, Number 1, March 2019
กก

                           CONTENTS

Pages

กก
1 IBEA-SVM: An Indicator-based Evolutionary Algorithm Based on Pre-selection with Classiffication Guided by SVM
LI Hao-ran   HE Fa-zhi   YAN Xiao-hu
27 Reductivity and bundle shifts
XU An-jian
33 Perfect matchings on a type of lattices with toroidal boundary
FENG Xing   ZHANG Lian-zhu   ZHANG Ming-zu
45 Asymptotic behavior for sums of non-identically distributed random variables
YU Chang-jun   CHENG Dong-ya
55 Compactness for the commutators of multilinear singular integral operators with non-smooth kernels
BU Rui   CHEN Jie-cheng
76 A note on the perturbed monomial mapping
QU Cheng-qin   ZHU Zhi-wei   ZHOU Zuo-ling
82 V -uniform ergodicity for uid queues
LIU Yuan-yuan   LI Yang
92 Finite Determinacy of High Codimension Smooth Function Germs
GAN Wen-liang   PEI Dong-he   LI Qiang   GAO Rui-mei
100 Sharp upper bounds for the adjacency and the signless Laplacian spectral radius of graphs
WU Xian-zhang   LIU Jian-ping
113 Online scheduling of jobs with kind release times and deadlines on a single machine
LI Wen-jie   MA Ran   FENG Qi
กก กก